# SDR GTIA2025100639116

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N717NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11851
- Aircraft time: 5,318 hours, 2,199 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED ODOR, IN CABIN.-PERFORMED OPERATIONAL TEST AND ISOLATION OF PACK SYSTEM FOR ODORS IAW TSM 05-50-00. NO FAULTS OR ODORS DETECTED. A/C GOOD FOR CONTINUED SERVICE
